MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10445098
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center regarding a falsely elevated cardiac troponin i patient result.Siemens headquarters support center (hsc) has concluded their investigation of this event.The instrument data log was reviewed and no product non-conformance was identified with the instrument or assay.The event was due to the customer diluting a below assay range cardiac troponin i (ctni) sample using the special dilution feature (auto-dilution) on the dimension vista system and recovered a result of 0.0750 ug/l.The investigation concluded that the customer failed to follow the instruction in the dimension vista operator's guide regarding how to resolve below assay range flagged results.The cause of the event is use error.The device is performing within specifications.No further evaluation of the device is necessary.
 
Event or Problem Description
A discordant, falsely elevated cardiac troponin (ctni) patient sample result was obtained on a dimension vista® 500 system.The initial result was not reported, but was reprocessed with an auto-dilution.The diluted sample resulted higher than the initial result, and that result was reported.The customer realized that the reprocessed result was discordant and issued a corrected report with the initial result.There are no known reports of patient intervention, or adverse health consequences due to the discordant ctni result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key10871460
Report Number2517506-2020-00337
Device Sequence Number17144188
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Model Number10445098
Device Catalogue NumberK6421 SMN 10445098
Device Lot Number20118BD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1